Alert archive / Mississippi / Flash Flood Warnings in 2015

Flash Flood Warning 79, NWS Jackson, MS

November 18, 20157 counties in Mississippi

NWS Jackson, MS issued this flash flood warning at Nov 18, 2015, 12:14 AM CST for 7 counties in Mississippi. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 18, 2015, 12:14 AM CST (06:14 UTC)
Expired
Nov 18, 2015, 4:15 AM CST
In force
4 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

Counties Copiah County, MS, Franklin County, MS, Hinds County, MS, Lawrence County, MS, Lincoln County, MS, Rankin County, MS, Simpson County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 67 km from the middle of the area, began a volume at 06:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 6.2 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2015-11-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 107 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2015-11-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 309 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
107 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
916 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
309 m²/s²
0-3 km storm-relative helicity
502 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

778 
WGUS54 KJAN 180614
FFWJAN
MSC029-037-049-077-085-121-127-181015-
/O.NEW.KJAN.FF.W.0079.151118T0614Z-151118T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1214 AM CST WED NOV 18 2015

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  COPIAH COUNTY IN CENTRAL MISSISSIPPI...
  WESTERN LAWRENCE COUNTY IN SOUTH CENTRAL MISSISSIPPI...
  EASTERN FRANKLIN COUNTY IN SOUTHWESTERN MISSISSIPPI...
  RANKIN COUNTY IN CENTRAL MISSISSIPPI...
  WESTERN SIMPSON COUNTY IN CENTRAL MISSISSIPPI...
  SOUTHEASTERN HINDS COUNTY IN CENTRAL MISSISSIPPI...
  LINCOLN COUNTY IN SOUTH CENTRAL MISSISSIPPI...

* UNTIL 415 AM CST
    
* AT 1213 AM CST...DOPPLER RADAR INDICATED A WIDE BAND OF
  THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. UP TO
  THREE INCHES OF RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS
  EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  JACKSON...CLINTON...PEARL...BRANDON...BROOKHAVEN...BYRAM...
  FLOWOOD...RICHLAND...CRYSTAL SPRINGS...HAZLEHURST...STAR...
  FLORENCE...UNION...RAYMOND...WESSON...MONTICELLO...PELAHATCHIE...
  TERRY...ENTERPRISE AND BOGUE CHITTO.

ADDITIONAL RAINFALL AMOUNTS OF TWO INCHES ARE POSSIBLE IN THE WARNED
AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3135 9073 3240 9044 3241 8974 3135 9019

$$

22

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Nov 17, 9:15 PM CST, 2 hours 59 minutes earlier.

Area forecast discussion, Nov 17, 9:15 PM CST, 2 hours 59 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
915 PM CST TUE NOV 17 2015

.UPDATE...AREA RADARS WERE PICKING UP THE CONVECTIVE BAND OF
THUNDERSTORMS OVER WESTERN MISSISSIPPI PUSHING TO THE EAST. CURRENT
HI-RES MODELS HAS BEEN PERSISTENT WITH THE TIMING OF THE LINE MOVING
THROUGH THE CWA. CURRENTLY WE HAVE TORNADO WATCH IN EFFECT FOR MOST OF THE
REGION UNTIL 3 AM. LATEST NAM MODEL PUSHES THE FRONT END OF THE
CONVECTIVE LINE OUT OF THE ARKLAMISS PRIOR TO DAWN WEDNESDAY. CURRENT LOWS IN THE
LOWER 50S NORTHWEST TO LOWER 60S EAST LOOK TO BE ON TRACK./17/

./PREVIOUS DISCUSSION...350 PM CST TUE NOV 17 2015
.DISCUSSION...SQUALL LINE IMPINGING ON WESTERN SECTIONS OF THE CWA AT
THE MOMENT AND EXPECT IT TO CONTINUE SWEEPING EAST OVERNIGHT. BACK
EDGE OF PRECIP STILL EXTENDS AS FAR WEST AS EAST TX. RAINFALL
AMOOUNTS HAVE BEEN QUITE HEAVY OVER NORTH LA WITH REPORTS OF NEAR 3.5
INCHES TODAY IN SHV. THESE AMOUNTS WERE EXPECTED AND SHOULD SEE
AMOUNTS SIMILAR TO THIS OVER THE CWA OVERNIGHT.

SEVERE THREAT STILL LOOKS IMPRESSIVE ESPECIALLY CONSIDERING SHEAR AND
INSTABILITY HAVE OVERACHIEVED FROM WHAT WAS EXPECTED. BETTER
WARMTH/MOISTURE HAS YIELDED CAPES OVER 1000 J/KG ALONG THE MS RIVER
AHEAD OF THE SQUALL LINE LATE THIS AFTERNOON. ALSO...0-1KM BULK SHEAR
VALUES IMMEDIATELY AHEAD OF THE LINE HAVE MAXIMIZED AT 40 TO 50
KNOTS. WHILE CELLS HAVE JUST STARTED MOVING INTO THE AREA...HAVE
ALREADY NOTICED THE PREPONDERANCE WANTING TO ROTATE AS WOULD BE
EXPECTED. EXPECT THIS TREND TO CONTINUE...AT LEAST THROUGH THE
EVENING WHILE THE GOOD INSTABILITY LASTS.

HAVE OBSERVED 20 TO 30 KNOTS OF WIND ACROSS THE AREA WITH SOME GUSTS
AROUND 35 KNOTS OVER THE DELTA AS 80 DEGREE HEATING HAS CREATED DEEP
MIXING THIS AFTERNOON. WHILE PRESSURE GRADIENT SHOULD REMAIN TIGHT
ENOUGH AHEAD OF SQUALL LINE THIS EVENING FOR SUSTAINED WINDS OF 15 TO
25 KNOTS...BELIEVE THE GUSTS WILL DIMINISH SOMEWHAT WITH THE LOSS OF
HEATING. THUS...WILL LET WIND ADVISORY EXPIRE AT 00Z.

THE HEAVY RAINFALL SHOULD BE COMING TO AN END OVER WESTERN SECTIONS
TOWARD DAWN...BUT LINGER IN THE EAST THROUGH WEDNESDAY MORNING.
CLOUDS WILL QUICKLY MOVE OUT BEHIND THE RAIN WITH THE ENTIRE AREA
BEING CLEAR BY SUNSET WEDNESDAY.

OTHER THAN A FEW LIGHT SHOWERS WITH A PASSING WEAK DISTURBANCE
SATURDAY...DRY WEATHER WILL PREVAIL THROUGH THE PERIOD IN THE
DOMINANT ZONAL FLOW PATTERN./26/

&&

.AVIATION...WINDS WILL REMAIN RATHER GUSTY THROUGH THE NIGHT THE
WITH GUSTS OVER 30 KT POSSIBLE. LOWER STRATUS WILL FILL IN ACROSS
THE REGION BRINGING MVFR/IFR CIGS. A LINE OF TSRA WILL PUSH WEST TO
EAST CROSS THE REGION, REACHING THE I-55 CORRIDOR AROUND MIDNIGHT
AND THE I-59 CORRIDOR IN THE EARLY MORNING HOURS WED. SEVERE WIND
GUSTS AND A FEW TORNADOES WILL BE POSSIBLE ALONG THIS LINE. VISBYS
WILL BE SIGNIFICANTLY REDUCED AT TIMES IN +TSRA. IFR/MVFR CONDITIONS
WILL PERSIST ACROSS MUCH OF THE REGION INTO WED MORNING BEHIND THE
LINE DUE TO LINGERING LOW STRATUS. /17/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       56  66  44  69 / 100  52   6   8
MERIDIAN      61  61  43  69 /  99  98   8   8
VICKSBURG     54  66  43  69 / 100  22   6   9
HATTIESBURG   63  62  46  71 / 100  95   9   3
NATCHEZ       54  68  46  70 / 100  21   6   6
GREENVILLE    52  63  46  66 / 100  19   6  10
GREENWOOD     55  64  44  68 / 100  34   6   8

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR MSZ018-019-
     025>066-072>074.

LA...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR LAZ007>009-015-
     016-023>026.

AR...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR ARZ074-075.

&&
Hazardous weather outlook, Nov 17, 7:27 PM CST, 4 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
727 PM CST TUE NOV 17 2015

ARZ074-075-LAZ007>009-015-023-024-MSZ018-019-034-190130-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
FRANKLIN LA-CATAHOULA-BOLIVAR-SUNFLOWER-WASHINGTON-
727 PM CST TUE NOV 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...AND NORTHWEST MISSISSIPPI.

.DAY ONE...TONIGHT AND WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY.

LAZ016-025-026-MSZ025>030-032-033-035>038-040>045-047>050-053>056-
059>064-190130-
MADISON LA-TENSAS-CONCORDIA-LEFLORE-GRENADA-CARROLL-MONTGOMERY-
WEBSTER-CLAY-CHOCTAW-OKTIBBEHA-HUMPHREYS-HOLMES-ATTALA-WINSTON-
ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-WARREN-HINDS-
RANKIN-SCOTT-CLAIBORNE-COPIAH-SIMPSON-SMITH-JEFFERSON-ADAMS-
FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-
727 PM CST TUE NOV 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
LOUISIANA...AND CENTRAL AND SOUTH MISSISSIPPI...NORTH CENTRAL
MISSISSIPPI... NORTHEAST MISSISSIPPI...SOUTH CENTRAL
MISSISSIPPI...AND SOUTHWEST MISSISSIPPI.

.DAY ONE...TONIGHT AND WEDNESDAY

TORNADOES
THREAT...LIMITED
TIMING...TONIGHT

SEVERE THUNDERSTORMS
THREAT...ELEVATED
TIMING...TONIGHT

FLOODING
THREAT...ELEVATED
TIMING...TONIGHT

A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL PUSH EASTWARD ACROSS
THE AREA THIS EVENING. DAMAGING WINDS OF 60 TO 70 MPH ARE POSSIBLE
WITH THESE STORMS...AND A TORNADO CANNOT BE RULED OUT.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2)

IN ADDITION...HEAVY RAINFALL OF 2 TO 4 INCHES WITH LOCALLY HIGHER
AMOUNTS WILL MAKE FLASH FLOODING POSSIBLE TONIGHT. A FLASH FLOOD
WATCH IS IN EFFECT.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT.

MSZ031-039-046-051-052-057-058-065-066-072>074-190130-
LOWNDES-NOXUBEE-KEMPER-NEWTON-LAUDERDALE-JASPER-CLARKE-COVINGTON-
JONES-MARION-LAMAR-FORREST-
727 PM CST TUE NOV 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
AND SOUTHEAST MISSISSIPPI.

.DAY ONE...TONIGHT AND WEDNESDAY

FLOODING
THREAT...ELEVATED
TIMING...TONIGHT THROUGH WEDNESDAY

TORNADOES
THREAT...LIMITED
TIMING...TONIGHT

SEVERE THUNDERSTORMS
THREAT...ELEVATED
TIMING...TONIGHT

A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL MOVE EASTWARD ACROSS
THE AREA EARLY WEDNESDAY MORNING. DAMAGING WINDS OF 60 TO 70 MPH ARE
POSSIBLE WITH THESE STORMS...AND A TORNADO CANNOT BE RULED OUT.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2)

IN ADDITION...HEAVY RAINFALL OF 2 TO 4 INCHES WITH LOCALLY HIGHER
AMOUNTS WILL MAKE FLASH FLOODING POSSIBLE ACROSS THE AREA EARLY
WEDNESDAY MORNING.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT.

DL

&&

...HAZARD LEGEND...

*TORNADOES*
EXTREME...CONFIDENT IN STRONG TORNADOES WITH RATINGS EF2 OR
 GREATER.
SIGNIFICANT...STRONG TORNADOES POSSIBLE WITH RATINGS EF2 OR
 GREATER.
ELEVATED...CONFIDENT IN TORNADOES.
LIMITED...TORNADOES POSSIBLE.

*SEVERE THUNDERSTORMS*
EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF
 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.
LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60
 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.

*FLOODING*
EXTREME...CONFIDENT IN SIGNIFICANT FLOODING.
SIGNIFICANT...SIGNIFICANT FLOODING POSSIBLE.
ELEVATED...CONFIDENT IN FLOODING.
LIMITED...FLOODING POSSIBLE.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
NWS JAN TROPICAL PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL
NATIONAL HURRICANE CENTER HOME PAGE...
   WWW.NHC.NOAA.GOV/
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

STORM PREDICTION CENTER (SPC)...
   WWW.SPC.NOAA.GOV/
SPC...MESO ANALYSIS...
   WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/#
SPC...DAY 1 THROUGH 3 OUTLOOKS...
   WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/
SPC...STORM REPORTS...
   WWW.SPC.NOAA.GOV/CLIMO/
NWS JAN CURRENT SVR/TOR WATCHES...
   WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Local storm report, Nov 17, 9:55 PM CST, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
955 PM CST TUE NOV 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0742 PM     TSTM WND DMG     VIDALIA                 31.57N 91.44W
11/17/2015                   CONCORDIA          LA   LAW ENFORCEMENT

            ROOF DAMAGE TO THE FIRE DEPT.

&&

CME
Local storm report, Nov 17, 10:10 PM CST, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1010 PM CST TUE NOV 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0943 PM     TSTM WND DMG     2 S EDWARDS             32.30N 90.60W
11/17/2015                   HINDS              MS   EMERGENCY MNGR

            LARGE TREE DOWN ON HWY 467 AND ON A POWER LINE.

&&

AW
Local storm report, Nov 17, 10:12 PM CST, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
1012 PM CST TUE NOV 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0933 PM     TSTM WND DMG     2 S EDWARDS             32.30N 90.60W
11/17/2015                   HINDS              MS   EMERGENCY MNGR

            LARGE TREE DOWN ON HWY 467 AND ON A POWER LINE. POSSIBLE
            TORNADO.

&&

AW
Special weather statement, Nov 17, 10:17 PM CST, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1017 PM CST TUE NOV 17 2015

MSZ048-049-054-055-180500-
SIMPSON MS-HINDS MS-RANKIN MS-COPIAH MS-
1017 PM CST TUE NOV 17 2015

...A LINE OF STRONG THUNDERSTORM WILL AFFECT EASTERN
COPIAH...RANKIN... CENTRAL SIMPSON AND SOUTHEASTERN HINDS COUNTIES
UNTIL 1100 PM CST...

AT 1016 PM CST...METEOROLOGISTS WERE TRACKING A LINE OF STRONG
THUNDERSTORMS EXTENDING FROM NEAR JACKSON TO NEAR TERRY TO NEAR
WESSON...AND MOVING EAST AT 35 MPH.

WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

STRONG THUNDERSTORMS WILL BE NEAR...
  TERRY AROUND 1020 PM CST.
  BYRAM AND WHITES AROUND 1025 PM CST.
  FLOWOOD AROUND 1030 PM CST.
  FLORENCE AROUND 1035 PM CST.
  MONTEREY AROUND 1040 PM CST.
  STAR AND PINEY WOODS AROUND 1045 PM CST.
  ROCKPORT AND FANNIN AROUND 1050 PM CST.
  GOSHEN SPRINGS AROUND 1055 PM CST.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE BEAUREGARD...
GEORGETOWN...BRAXTON AND D'LO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3170 9042 3170 9053 3205 9037 3243 9031
      3245 9025 3240 9024 3240 9007 3244 9007
      3248 9002 3251 8993 3258 8986 3259 8979
      3236 8973 3219 8974 3176 8994 3176 9013
      3170 9026 3170 9038 3169 9038 3169 9041
TIME...MOT...LOC 0416Z 254DEG 28KT 3238 9025 3207 9029 3172 9045

BYB
Special weather statement, Nov 17, 10:33 PM CST, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1033 PM CST TUE NOV 17 2015

MSZ043-180515-
MADISON MS-
1033 PM CST TUE NOV 17 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MADISON COUNTY UNTIL
1115 PM CST...

AT 1033 PM CST...METEOROLOGISTS WERE TRACKING A LINE OF STRONG
THUNDERSTORMS EXTENDING FROM NEAR PICKENS TO RIDGELAND...AND MOVING
NORTHEAST AT 40 MPH.

WINDS IN EXCESS OF 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

STRONG THUNDERSTORMS WILL BE NEAR...
  CAMERON AROUND 1040 PM CST.
  FARMHAVEN AROUND 1110 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3258 8979 3259 8979 3258 8986 3251 8993
      3248 9002 3244 9004 3244 9007 3240 9007
      3240 9020 3270 9012 3270 9010 3274 9005
      3283 9001 3284 8999 3287 8997 3288 8997
      3288 8973 3263 8973
TIME...MOT...LOC 0433Z 240DEG 36KT 3290 9002 3242 9014

BYB
Local storm report, Nov 17, 11:30 PM CST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1130 PM CST TUE NOV 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     TSTM WND DMG     POCAHONTAS              32.47N 90.29W
11/17/2015                   HINDS              MS   EMERGENCY MNGR

            TREES DOWN ON HWY 49 AT FOA ROAD ON THE POWER LINES.

&&

AW

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 17, 6:37 PM CSTSevere Thunderstorm WarningJANAdams68 min
Nov 17, 6:41 PM CSTSpecial Weather StatementJANWarren49 min
Nov 17, 7:18 PM CSTSevere Thunderstorm WarningJANIssaquena, Sharkey, Warren28 min
Nov 17, 7:40 PM CSTSevere Thunderstorm WarningJANAdams, Jefferson35 min
Nov 17, 8:08 PM CSTSevere Thunderstorm WarningJANClaiborne, Jefferson52 min
Nov 17, 8:40 PM CSTSpecial Weather StatementJANHumphreys, Leflore35 min
Nov 17, 8:52 PM CSTSpecial Weather StatementJANJefferson23 min
Nov 17, 9:02 PM CSTSevere Thunderstorm WarningJANClaiborne, Copiah, Hinds, Jefferson, Warren58 min
Nov 17, 9:16 PM CSTTornado WarningJANHinds, Warren29 min
Nov 17, 9:18 PM CSTFlash Flood WarningJANHumphreys, Issaquena, Sharkey, Warren, Washington, Yazoo6 hr
Nov 17, 9:37 PM CSTTornado WarningJANHinds, Madison38 min
Nov 17, 9:38 PM CSTFlash Flood WarningJANAdams, Claiborne, Franklin, Jefferson4 hr
Nov 17, 10:00 PM CSTTornado WarningJANMadison, Yazoo31 min
Nov 17, 10:03 PM CSTTornado WarningJANFranklin, Lincoln45 min
Nov 17, 10:17 PM CSTSpecial Weather StatementJANCopiah, Rankin, Simpson43 min
Nov 17, 10:29 PM CSTSevere Thunderstorm WarningJANAttala, Holmes46 min
Nov 17, 10:33 PM CSTSpecial Weather StatementJANMadison42 min
Nov 17, 10:37 PM CSTSevere Thunderstorm WarningJANCopiah, Simpson53 min
Nov 17, 10:40 PM CSTSevere Thunderstorm WarningJANRankin65 min
Nov 17, 10:53 PM CSTTornado WarningJANRankin39 min
Nov 17, 11:09 PM CSTTornado WarningJANRankin23 min
Nov 17, 11:37 PM CSTTornado WarningJANRankin, Scott23 min
Nov 17, 11:58 PM CSTTornado WarningJANLeake, Scott47 min
Nov 18, 12:22 AM CSTSevere Thunderstorm WarningJANJefferson Davis, Lawrence, Marion35 min
Nov 18, 12:22 AM CSTTornado WarningJANAttala, Leake, Neshoba, Winston38 min
Nov 18, 12:33 AM CSTSpecial Weather StatementJANChoctaw, Clay, Oktibbeha, Webster42 min
Nov 18, 12:36 AM CSTSevere Thunderstorm WarningJANClay, Webster39 min
Nov 18, 12:46 AM CSTTornado WarningJANChoctaw, Oktibbeha, Winston44 min
Nov 18, 12:50 AM CSTSevere Thunderstorm WarningJANSimpson, Smith40 min
Nov 18, 1:33 AM CSTSpecial Weather StatementJANClay, Oktibbeha42 min
Nov 18, 1:34 AM CSTAreal Flood WarningJANAdams, Claiborne, Franklin, Jefferson6 hr
Nov 18, 2:51 AM CSTSpecial Weather StatementJANKemper, Noxubee39 min
Nov 18, 3:26 AM CSTSevere Thunderstorm WarningJANLowndes, Noxubee64 min
Nov 18, 3:31 AM CSTSpecial Weather StatementJANClarke, Kemper, Lauderdale44 min
Nov 18, 3:41 AM CSTSevere Thunderstorm WarningJANLowndes47 min
Nov 18, 3:55 AM CSTTornado WarningJANLowndes24 min
Nov 18, 4:13 AM CSTSevere Thunderstorm WarningJANKemper, Noxubee29 min
Nov 18, 10:38 AM CSTRiver Flood WarningJANLeake3 days
Nov 18, 10:40 AM CSTRiver Flood WarningJANJones56 hr
Nov 18, 10:41 AM CSTRiver Flood WarningJANClarke72 hr
Nov 18, 10:43 AM CSTRiver Flood WarningJANAttala, Holmes4 days
Nov 18, 10:43 AM CSTRiver Flood WarningJANMadison, Yazoo70 hr

Nearby

Flash Flood Warnings in Mississippi, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.